CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
PERIODIC PROBLEM ON HOMOTOPY GROUPS OF CHANG COMPLEXES C(r)n+2,r 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2019, 卷号: 21, 期号: 2, 页码: 363-375
Authors:  Zhu, Zhongjian;  Li, Pengcheng;  Pan, Jianzhong
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Chang-complex  smash product  loop space  decomposition  homotopy group  
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons  
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class